... prayer... Neurontin & Lyrica was a saving grace! Here is my question... i want to also stop taking my Effexor XR. I am on 75mg once a day. I hear it is one of the worse and longest withdrawal. Can anyone tell me what im in for? Im not trying to do it yet since im still pretty much in the beginning of the opiate detox but in a month or two the effexor is next! i am scared to death! Any insite on this is much appreciated!! God Bless to all and stay strong!
22 Jul 2009
You SHOULD wait until you finish the opiate detox completely. You're getting really close. The effexor taper has to be really slow. If you take your effexor every 12 hours start doing it every 14 hours. Then do it every 16 hours. Eventually you can also start reducing the dose.
I can help you with the taper but do the opiates first. If you want my help just start a new thread on the drugs.com forum when you're ready. You'll get lots of support there. Good luck. Keep us posted how you're doing on the opiates. Good luck and God bless. :)
30 Jul 2009
CONGRATS on ur success! I'm actually currently detoxing from methodone which I ended up on due to a tragic opiate addiction to other pills. so I deff know the struggle first hand. I deff reccomend alot of prayer & an open honest relationship with God as well as NA- thats what has been my saving grace! as far as the effexor I only took it for a short while b cuz I hated the feeling it gave me, but from what I heard the withdraw isn't too bad and you go from the withdraw to instantly feeling great! so I think you can deff handle it and the outcome will be very much worth the effort at your attempt! good luck & God bless...
16 Aug 2009
Tealedawn... you are to be commended for your determination and success in opiate detox!!! Due to nerve damage from a broken wrist, a doctor put me on fentanyl patches... 2 of them. I became a zombie and decided to withdraw cold turkey on my own... didn't know what was happening to me - hallucinations for several days until it "peaked" and I ended up in the hospital.
You are doing great... going slow!! I hope you have a doctor walking you through this?
In any case, Effexor will be a cakewalk compared to what you are going through now! Just take it slow. You are amazing for what you have done. Keep at it and keep God with you every day. God Bless!
22 Dec 2010
I was in almost your same situation last year. I went through detox from pain pills and am now weaning off of the Suboxone. Effexor XR does not become very potent until your dosage reaches 150mg or more per day, so your tapering process should not be too bad. Just taper it down as other people have said. (I am on Effexor right now; have stopped before, but found that it was the most effective drug for my depression).
If you stopped opiates cold turkey, congrats! I certainly could never have done that but, compared to opiate withdrawl, Effexor will be "a cakewalk" (as the poster above stated!). Good luck and never give up!
21 Jun 2011
Hello, I was on effexor for about two and a half years, I started gradually at 37.5 mg up to 150 mg. I regret to inform you that the withdrawal of this medication was horrible. Exterme headaches, naseusa and a general feeling
of sickness(that was 3 years ago) and yes it is one of the worse and longest withdrawal Sorry!!! Take care and good luck to you
- Effexor Drug Information
- Effexor XR Drug Information
- Lyrica Drug Information
- Neurontin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
and lyrica is the same. what mg of lyrica equals 800mg of neurontin
1 answer • 4 Jun 2010
Hello, Iwas addicted 2 opiates for the last 9 10 yrs. I just went through a detox at a hosp,and it was horrible. Ileft with 7 scripts because my ...
3 answers • 26 May 2011
Opiate Dependence - Hello, I have posted before. I am tapering off of percocets 7.5 mg about 12 per?
... day. My dr. has put me on 20mg oxycontin 2x a day for about 6weeks. I am now on 5th week and I realized that at times because I was taking it ...
2 answers • 30 Oct 2011
I am a dialysis patient with painful toes due to lack of circulation. I have never had tremors before I began taking Neurontin and then Lyrica, so my ...
1 answer • 7 Feb 2012
"Neurontin" compared to how many mg. a day it would be of "Lyrica" ???
1 answer • 17 May 2012